# SDR GTIA2018121303016

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 44,522 hours, 20,582 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

IN CRUISE 1:10 INTO FLT FAS REPORTED FUME EVENT IN AFT GALLEY DID COM FUME EVENT PROCEDURE-TURNED PACK 2 OFF, NEVER HAD SMELL ON FLT DECK, PACK 1 STAYED ON. DIVERTED INTO DKEN-DUE TO FUME EVENT PERFORMED COCKPIT & CABIN TEMP CONTROL OPERATION IAW AMM 21-63-00 COULD NOT DUPLICATE FUME EVENT. OPERATED AT FULL HOT AND FULL COLD FOR 30 MINS EACH
